# SDR 20000515AP030

- Difficulty date: August 22, 1999
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOORBEAM STATION 1030 LBL 25 THROUGH RBL 25 HAS CORROSION.  REMOVED CORROSION, OUT OF LIMITS.  FABRICATE ANGLE REPAIR AND STRAP IAW SRM 51-40-2 PAGE 6, 51-10-6 PAGE 12.  (M)
